# SDR CALA2025122412403

- Difficulty date: December 21, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 80,511 hours, 29,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON AFT SERVICE & AFT ENTRY DOOR LIGHT ILLUMINATED INFLT.  HANDLE CONFIGURED UNSTOWED. NORMAL LANDING.  PERFORMED PRELIMINARY DOOR INDICATION CHECK DUE TO HORIZONTAL CONTROL ROD ADJUSTMENT. CLEARED TO INSTALL LINER AND SLIDE ASSY.   PERFORMED R2 GALLEY SERVICE DOOR SOFT UNLATCHING AND R2 GALLEY SERVICE DOOR SYS TEST IAW AMM 52-51-00-820-802, & AMM 52-41-00-700-801. OPS CHECKED GOOD. PERFORMED OPS CHECKED IAW AMM 52-51-00-820-802,  & AMM 52-41-00-700-801.
